MathSciNet Relay Station
MathSciNet bibliographic data
MR2468253 (2009m:35457) 35Q53 (35B40 76B03 76B15)
Wang, Yu-Zhu Global existence and asymptotic behaviour of solutions for the generalized Boussinesq equation. Nonlinear Anal. 70 (2009), no. 1, 465–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement